Are you taking warfarin to prevent clots? Has your doctor done given you a reason as to why you are susceptible to blood clots? Usually people with a history of blood clots will be on warfarin for the rest of their life. Im not sure of any other meds you are taking but dizziness and nausea is a common side effect of many meds. Especially meds for heart and blood pressure. And it has been a hot summer..are you getting enough fluids. Nausea, dizziness and diarrhea are symptoms of heat exhaustion and electrolyte imbalances. Lastly, do you drink alcohol or take drugs recreationally? Suffer from stress or anxiety? All of these are factors that can attribute these symptoms.
Blood clots can be treated with anticoagulants, such as warfarin or coumadin as mentioned by addictedrn73. However, depending on the type of clots, location of clots, circumstances related to the blood clots and any underlying diseases that were associated with the clot, these factors would determine the necessity as well as the duration of anticoagulation.
With respect to your other symptoms, you need to see an internist who can tackle all of your problems.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.